# SDR SWIA201125769

- Difficulty date: February 13, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 24,371 hours, 19,695 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH WING LOWER PLANKS AT WS 148 CRACKED AT AFT AREA.  (C-CHECK)  REPAIRED PER REO.
